Skip to content Skip to navigation

Nonnegativity of the Solution of the Boltzmann Equation in a Curved Space-Time

Volume 10, Number 1 (2010), 23 - 38

Nonnegativity of the Solution of the Boltzmann Equation in a Curved Space-Time

Price: $20.00

Abstract

In this paper, we give some conditions that insure the non-negativity of the solution of the relativistic Boltzmann equation in a full curved space-time, generalizing thereby some previous results known in the flat Minkowski space-time and for the non-relativistic Boltzmann equation.